Accessibility navigation


On some spurious mode issues in shallow-water models using a linear algebra approach

Le Roux, D. Y., Sene, A., Rostand, V. and Hanert, E. (2005) On some spurious mode issues in shallow-water models using a linear algebra approach. Ocean Modelling, 10 (1-2). pp. 83-94.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:5038

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation